My husband and I were doing good, completely quit cold turkey on hydros 10/325 10 to 20 a day. He got a refill on one of his meds, and we couldn't resist. Now were right back in the same place again! Having withdraws, can't sleep, restless legs, chills, sweats, goosebumps. Is this going to be worse than the first time?
Is withdraw from oxycodone harder the second time?
- 23 Jan 2012 by Quit4kids
- 23 January 2012
It's always hard to quit cold turkey but at least you know what to expect this time. Have you considered a 12 step program like NA/AA? The addiction counseling that Laurie suggested is a good idea also. Are you still going through the withdrawls? If you are there are some things that might help. Let me know if you are and I will give you the info. Good luck and I hope you and your hubby are doing better. My thoughts and prayers are with you both.
Your friend -Terri-
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Aug 2010 • 2 answers
Can oxycodone and dilaudid be prescribed at the same time I was told only one fast acting at a time?
Updated 19 Oct 2018 • 8 answers
Updated 12 Sep 2013 • 5 answers
Updated 17 Jun 2015 • 4 answers
Updated 6 Mar 2018 • 1 answer